# SDR ASAA2018072325483

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,478 hours, 8,638 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F8FX
- Condition: Intermittent
- Location: Cockpit
- Part time: 22,819 hours, 6,547 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR TEST BUTTON INTERMITTENT. GROUNDED - YES. REMOVED AND INSTALLED NEW RADAR CONTROL PANEL REF AMM 34-43-91. PERFORMED OPS TEST PER SAME. SYS CKS NML.
